# SDR ASAA2015041811383

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,624 hours, 8,773 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE FIRE DETECTOR HARNESS AFT TERMINALS CORRODED, MW0326.  ACFT GROUNDED.  R & R MW 0326 HARNESS ON NR 2 ENGINE IAW AMM 26-11-02. OPS CHECK NORMAL.
